Two-parameter differential calculus on the h-superplane


Creative Commons License

ÇELİK S. , ÇELİK S.

JOURNAL OF MATHEMATICAL PHYSICS, vol.40, no.11, pp.5998-6008, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 11
  • Publication Date: 1999
  • Doi Number: 10.1063/1.533066
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS
  • Page Numbers: pp.5998-6008

Abstract

We introduce a noncommutative differential calculus on the two-parameter h-superplane via a contraction of the (p,q)-superplane. We manifestly show that the differential calculus is covariant under GL(h1),h(2)(1\1) transformations. We also give a two-parameter deformation of the (1+1)-dimensional phase space algebra. (C) 1999 American Institute of Physics. [S0022-2488(99)04010-4].